# SDR UIEA2013021400081

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,705 hours, 21,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 5106WW
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIM EXIT LIGHT BULB AT FWD OVERWING EXIT DOOR ON RT SIDE.  BULB CHANGED.
